It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Hi I am new here and was wondering if anyone can give me help on this medication I took fews years ago called resperdal to treat my visual hallucinations. I took it for about a year and had a horrible side effect of producing breast milk so I had to stop it right away and start another drug. I am still a virgin so am afraid of that effect.

My GP doctor said it was a normal side effect of resperdal to increase levels of prolactin hormone in the body and that I shouldn't worry. But now about 4 years later I still have white dry paste like discarge from my nipples. I try to squeeze them out about once a week, it's very little but still coming out for years! Anyone get this and how do I make it stop? Thanks for any help
I used to get the white paste stuff too. I would squeeze it out almost daily. My gyn said it was just the milk glands and it was nothing to worry about. I was in my 20s at the time and it just quit on it's on. Ask your gyn to feel better about it.
[QUOTE=AmVan;4210712]I used to get the white paste stuff too. I would squeeze it out almost daily. My gyn said it was just the milk glands and it was nothing to worry about. I was in my 20s at the time and it just quit on it's on. Ask your gyn to feel better about it.[/QUOTE]

Thanks that does make me feel better! I thought I was the only one that got this side effect. I did more research and found out that squeezing causes the body to produce more so not squeezing is how to make it stop. I guess my fanatic brain of wanting to get rid of it made it make more. I will try not to think or squeeze and maybe it will go away for good.
I have the same problem but I take Risperdal Consta 50mg shots every two weeks I have milk coming from my nipples and haven't had a period in like 8 months.I thought I was pregnant but wasn't she said that risperdal can cause an increase in pralactin just like the other poster put but I freaked out too.I thought I had breast cancer and other things but I am still taking the shot because it seems to help a little more than other meds.I glad I am not the only one going through this alone.Thankyou for posting!-Lonely





All times are GMT -7. The time now is 02:06 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!